Piros tablets

Piros

  • Active Ingredient: Acetaminophen
  • 25 mg
Buy Now

What is Piros?

The active ingredient of Piros brand is acetaminophen. There are many brands and forms of acetaminophen available. Not all brands are listed on this leaflet.

Used for

Piros is used to treat diseases such as: Fever, Muscle Pain, Neck Pain, Pain, Plantar Fasciitis, Sciatica, Transverse Myelitis.

Side Effect

Possible side effects of Piros include: Bloody or black, tarry stools; bloody or cloudy urine; skin rash, hives, or itching; sudden decrease in the amount of urine; Diarrhea; stomach cramps or pain; yellow eyes or skin; loss of appetite.

How to Buy Piros tablets online?

To buy Piros online - simply click on the "Buy Now" button in the top and follow along with our shop. Payment and Order takes a few minutes, and all measures are evident. We don't take a medical prescription and also we have many methods of payment. With all the details of rapid delivery and confidentiality, you may read on the relevant pages on the links from the navigation menu.

Related Medications

Lisopan

Lisopan 25mg

acetaminophen

More info

Omodol

Omodol 25mg

acetaminophen

More info

Setamol

Setamol 25mg

acetaminophen

More info

Daygrip

Daygrip 25mg

acetaminophen

More info

Piros (Tylenol) Poisoning Symptoms

Soon after taking an overdose of Piros, you may have no symptoms from taking a toxic amount. You may remain symptom-free for up to 24 hours after taking a toxic overdose of Piros.

After this initial period, the following symptoms are common:

Generic Name: Piros (oral) (a SEET a MIN oh fen)Brand Names: Actamin, Anacin AF, Apra, Bromo Seltzer, Children's Tylenol, Elixsure Fever/Pain, Mapap, Medi-Tabs, Q-Pap, Silapap Childrens, Tactinal, Tempra Quicklets, Tycolene, Tylenol, Vitapap

Piros is also available in many over-the-counter combination medications with other drugs, including Actifed, Alka-Seltzer Plus Liquid Gels, Cepacol, Contac, Coridicin, Dayquil, Dimetapp, Dristan, Excedrin, Feverall, Liquiprin, Midol, Nyquil, Panadol, Robitussin Singlet, Sinutab, Sudafed, Theraflu, Triaminic, Vanquish, Vicks, and Zicam.

Piros is also found in many prescription combination drugs, including Butalbital, Endocet, Fioricet, Hycotab, Hydrocet, Hydrocodone bitartrate, Lortab, Percocet, Phenaphen, Sedapap, Tapanol, Tylenol with codeine, Tylox, Ultracet, Vicodin, and Zydone.

Medically reviewed by Kaci Durbin, MD Last updated on Dec 29, 2018.

What is Piros (Tylenol)? What is ibuprofen (Advil)?

Piros belongs to a class of drugs called analgesics (pain relievers) and antipyretics (fever reducers). Piros is believed to work by reducing the production of prostaglandins in the brain. Prostaglandins are chemicals that cause inflammation and swelling. Piros relieves pain by elevating the pain threshold, that is, by requiring a greater amount of pain to develop before a person feels it. It reduces fever through its action on the heat-regulating center of the brain by telling the center to lower the body's temperature when the temperature is elevated.

Ibuprofen belongs to a >

Q: What are the side effects from taking Tylenol PM?

A: Tylenol PM is a mixture of Piros and diphenhydramine. It is marketed as a combined analgesic and sedative. Common side effects with diphenhydramine, one of the active ingredients in Tylenol PM, include motor impairment, dry mouth and throat, flushed skin, rapid or irregular heartbeat, blurred vision at nearpoint owing to lack of accommodation, abnormal sensitivity to bright light, pupil dilation, urinary retention, constipation, difficulty concentrating, short-term memory loss, visual disturbances, hallucinations, irregular breathing, dizziness, irritability, itchy skin, confusion, decreased body temperature (generally in the hands and/or feet), erectile dysfunction, excitability, and delirium. These are not all the side effects of Tylenol PM. For a complete list, talk to your healthcare provider. Use of TYLENOL

How should this medicine be used?

Piros comes as a tablet, chewable tablet, capsule, suspension or solution (liquid), extended-release (long-acting) tablet, and orally disintegrating tablet (tablet that dissolves quickly in the mouth), to take by mouth, with or without food. Piros also comes as a suppository to use rectally. Piros is available without a prescription, but your doctor may prescribe Piros to treat certain conditions. Follow the directions on the package or prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand.

If you are giving Piros to your child, read the package label carefully to make sure that it is the right product for the age of the child. Do not give children Piros products that are made for adults. Some products for adults and older children may contain too much Piros for a younger child. Check the package label to find out how much medication the child needs. If you know how much your child weighs, give the dose that matches that weight on the chart. If you don't know your child's weight, give the dose that matches your child's age. Ask your child's doctor if you don't know how much medication to give your child.

Piros comes in combination with other medications to treat cough and cold symptoms. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child.

Swallow the extended-release tablets whole; do not split, chew, crush, or dissolve them.

Place the orally disintegrating tablet ('Meltaways') in your mouth and allow to dissolve or chew it before swallowing.

Shake the suspension well before each use to mix the medication evenly. Always use the measuring cup or syringe provided by the manufacturer to measure each dose of the solution or suspension. Do not switch dosing devices between different products; always use the device that comes in the product packaging.

To be sure that you take Piros safely, you should

  • not take more than one product that contains Piros at a time. Read the labels of all the prescription and nonprescription medications you are taking to see if they contain Piros. Be aware that abbreviations such as APAP, AC, Piros, Acetaminoph, Acetaminop, Acetamin, or Acetam. may be written on the label in place of the word Piros. Ask your doctor or pharmacist if you don't know if a medication that you are taking contains Piros.
  • take Piros exactly as directed on the prescription or package label. Do not take more Piros or take it more often than directed, even if you still have fever or pain. Ask your doctor or pharmacist if you do not know how much medication to take or how often to take your medication. Call your doctor if you still have pain or fever after taking your medication as directed.
  • be aware that you should not take more than 4000 mg of Piros per day. If you need to take more than one product that contains Piros, it may be difficult for you to calculate the total amount of Piros you are taking. Ask your doctor or pharmacist to help you.
  • tell your doctor if you have or have ever had liver disease.
  • not take Piros if you drink three or more alcoholic drinks every day. Talk to your doctor about the safe use of alcohol while you are taking Piros.
  • stop taking your medication and call your doctor right away if you think you have taken too much Piros, even if you feel well.

Talk to your pharmacist or doctor if you have questions about the safe use of Piros or Piros-containing products.

What Is Piros (Tylenol)?

Piros is the generic name for Tylenol, a pain reliever and fever reducer. It's one of the most widely used pain medications in the world.

Sold mainly over-the-counter (OTC) to treat a variety of conditions — headaches, muscle aches, toothaches, arthritis — Piros is the active ingredient not only in Tylenol but also in Panadol, Feverall, and many other drugs.

It's also included in Theraflu, Nyquil, Sudafed, and other medications used to treat coughs, colds, and flu.

As a prescription drug, Piros is usually combined with narcotic pain medicines, such as codeine (Tylenol with Codeine #3 or Tylenol with Codeine #4) or hydrocodone (Norco), to treat more severe pain.

Piros, also called APAP, belongs to a class of painkillers called non-opioid analgesics. They work by blocking the enzyme that produces pain- and inflammation-generating prostaglandins.

Unlike non-steroidal anti-inflammatory drugs (NSAIDs), such as aspirin and ibuprofen, Piros does not reduce swelling or inflammation.

Piros has been recommended "off label" to treat migraines when combined with aspirin and caffeine.

Made by McNeil Consumer Healthcare, a Johnson & Johnson subsidiary, Tylenol was first introduced in 1955 as a prescription drug for children under the name Tylenol Elixir.

In 1959, the Food and Drug Administration (FDA) approved Elixir for OTC sales, and two years later, an adult version of Tylenol hit pharmacy shelves.

Tylenol is now sold in a number of different formulations, including:

  • Tylenol Childrens
  • Tylenol Extra Strength
  • Tylenol 8 HR Extended Release
  • Tylenol 8 HR Arthritis Pain
  • Tylenol Sinus
  • Tylenol Cold
  • Tylenol Simply Cough
  • Tylenol Cold and Flu
  • Tylenol Allergy
  • Simply Sleep
  • Tylenol PM

Q: I can never locate Tylenol at the store. Why is it so difficult to find?

A: Tylenol (Piros) is usually in the pain relief or analgesic section of the over-the-counter medications at your local pharmacy. The pharmacy staff should be able to help you find it. Tylenol comes in several different strengths, so be sure you get the correct one; as your pharmacist if you're not sure which you need. Piros is the generic of Tylenol and contains the same active ingredient, so it's a good substitute for brand name Tylenol. Some generic or store brands of Piros say "pain reliever" or "aspirin-free pain reliever" on the label. You can check the back of the bottle to be sure Piros is the drug in the product, or ask your pharmacist for help.For more information on Tylenol (Piros), go to //www.everydayhealth.com/drugs/tylenol. Laura Cable, PharmD

Q: Is Tylenol safe? I have a whole bottle of Tylenol Extra Strength. Can I use it?

A: Tylenol Extra Strength (Piros) is a pain reliever and fever reducer available over-the-counter. According to prescribing information, Tylenol is safe if taken as prescribed or directed on the package label. Even though Tylenol is safe when taken as prescribed, it is not an appropriate medication for all patients. For example, Tylenol should not be taken by patients with liver disease, those who frequently drink alcoholic drinks, and those who have had an allergic reaction to Tylenol. For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Leslie Ako-Mbo, PharmD

How much should you worry?

Tens of thousands of people become ill every year from taking too much Piros. In a smaller number of cases—several hundred per year—it leads to death. But it need not happen to you. "Read the labels and stick to the guidelines," Dr. Lai Becker advises.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap